# SDR ASAA0853521

- Difficulty date: September 20, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 8,816 hours, 2,617 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 8,816 hours, 2,617 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG NR 1 COWL VALVE OPEN LIGHT ON.  RAN NR 1 ENGINE AND CYCLED NR 1 ENGINE COWL ANTI ICE VALVE.  OPS NORMAL.  REF AMM 30 21 00 710 801 STEPS E (1) (A), (2 3 4 5).  REF FIM 30 21 00 810 804 STEPS E(2 3).  REF ETOPS MANUAL E05 00 05 PAGE 5 STEPS (7 8 9).  GROUND VERIFICATION SUCCESSFUL.
